Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 16, 2014, 11:43:42 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 638940
  • Total Topics: 48507
  • Online Today: 194
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: day 1  (Read 2923 times)

0 Members and 1 Guest are viewing this topic.

Offline WorriedWife

  • Member
  • Posts: 82
  • Our Little Gift From God
day 1
« on: June 14, 2007, 12:27:35 AM »
Well I just wanted to give everyone an update and see if anyone else has any advise for me. Today my hubby had his visit at the doctors office for Day 1 of the clinical study. His new CD4 count is 150 last time he had blood work done it was 191 so it went down witch is a little upsetting but I know that it is not a drastic drop   But the good news is his VL went from 439,914 down to 367,000 so at least there is an improvement there thank god for the little things right?   They also started him on his meds. He starts taking them tomorrow his meds are Norvier 1 per day, Epzicom 1 per day, and Retataz 1 per day. he goes back in two weeks to make sure he is doing ok with the side effects and all so I just pray now that this group of pills works for him. Does anyone have anything they can tell me about these drugs. Side effects that are common? I know that with time everything will be ok we will just have to wait and see but that is the hard part. I can not thank everyone enough for the support you have given to me and my hubby. Everyone here has definitely been a blessing to me.


Stacy
"Everything Happens for a Reason"

Offline LT

  • Member
  • Posts: 56
Re: day 1
« Reply #1 on: June 14, 2007, 06:25:36 AM »
I'm sure all will go well with his new med regime.

That's a little different of a combination that you previously mentioned, but I see what they are doing.

In essence it is mostly the same combination I'm using.  The difference is the dosage of Atazanavir (Reyataz) is lower (one pill instead of two).  That's being compensated for by the addition of the Ritonavir (Norvir).  In essence the Atazanavir is being boosted by the Ritonavir, because the Ritonavir ties up a liver enzyme used to metabolise the Atazanavir (take the drug out of his system).

Once a day dossing is a blessing.  It is so much easier to live your life with that single batch of pills.

As I said before, expect some gas, cramps, and possibly some diarrhea with the Norvir. All of those will lessen with time.  If the diarrhea is bad, have some imodium (or generic equivalent) on hand.  Yogurt can help with that too.  My breakfast regime includes both yogurt an the pills.  Of course it also includes an orange, cereal and toast -- my mother was a dietitian. 

If he's on other meds, make sure they check for interactions with the Norvir (I've had them miss that twice).  Gently break the news to your hubby that if he likes grapefruit, or grapefruit juice, it is now off limits.

I got new numbers today, and with essentially the same combo, the ones that should go up, are up, and the ones that should go down, stayed down.

I'm sure your husband will do fine.

Offline WorriedWife

  • Member
  • Posts: 82
  • Our Little Gift From God
Re: day 1
« Reply #2 on: June 14, 2007, 06:35:03 PM »
Thanks LT. That is good to hear that the side effects are not to to bad. As far as the grapefruit juice my hubby had read something about not drinking that while on the drugs but the doctor told him it was fine to drink. Did you have a reaction to it? If so what did you experience? My hubby has also read the PM you sent me and he said thanks.
"Everything Happens for a Reason"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.